# SDR DALA1159131506

- Difficulty date: October 18, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 85,836 hours, 17,123 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY RED LIGHTS AT DOOR R1 ARE INOPERATIVE.  MAINTENANCE REPLACED THE PIN IN THE CONNECTOR.  SYSTEM OPERATION IS NORMAL.
